# SDR SWAA2019011628494

- Difficulty date: December 26, 2018
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 63,146 hours, 36,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 53100024
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUTOUT SURROUND STRUCTURE ANGLE ATTACH TO INNER CHORD CORRODED BETWEEN BS 312+3 TO BS 328+13, S17L.  REPAIRED ANGLE IAW SRM.
